# SDR CALA2009012600056

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 34,022 hours, 11,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDOUT OF CORROSION ON FLOORBEAM AT STATION 986.5 RBL 29 OUT OF SRM LIMITS.  REPAIRED FLOORBEAM REF SRM 53-00-51 FIG 203 REPAIR 1.
